# SDR P2EA99345

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, E/E DOOR HAS A DENT OUT OF LIMITS, DEFECT SIZE, LENGTH 1.75 INCH, WIDTH 1.5 INCH, DEPTH .045 INCH.  REPLACED DOOR SKIN PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  (M)
